# SDR AALA20180213003

- Difficulty date: February 12, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,650 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 53352
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY BATTERY PACK M33400 ABOVE DOOR WONT CHARGE.   THE BATTERY PACK WAS REMOVED AND REPLACED AND OPS CHECKED GOOD IAW AMM 33-51-06.
